# SDR 2019FA0000231

- Difficulty date: June 28, 2019
- Submitted: July 25, 2019
- Operation: General aviation
- Aircraft: N125LC
- Make and model: Cirrus SR22
- Aircraft serial: 0100
- Aircraft time: 1,852 hours, 1,000 cycles
- Engine: Cont IO550*
- Engine time: 129 hours, 60 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: RA16402504
- Condition: Broken
- Location: Mlg
- Part time: 298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION IT WAS DISCOVERED THAT THE LEFT & RIGHT BRAKE DISCS WERE CRACKED / BROKEN AT THE RADIUS OF THREE HOLE MOUNTING FLANGE TO DISC WALL. THE DEFECTS EXTENDS TO APPROX 90% OF THE BRAKE DISC CIRCUMFERENCE. WE HAVE TAGGED AND RETAINED THE TWO BRAKE DISCS AND PICTURES ARE AVAILABLE IF REQUESTED.
